# SDR CA001024031

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Filter
- Part number: 99D671
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A RT FUEL TO PRESSURE CAUTION MESSAGE IN DESCENT. MESSAGE WENT AWAY WHEN THE THRUST LEVERS WERE PUSHED FORWARD.MAINTENANCE REPLACEDTHE RT ENGINE FUEL FILTER ELEMENT AND RT ENGINE FUEL LO PRESS SWITCH. AIRCRAFT BACK IN SERVICE.
